Alert archive / Maine / Gale Warnings in 2016
Gale Warning 23, NWS Gray, ME
NWS Gray, ME issued this gale warning at Mar 30, 2016, 2:56 PM EDT. It took effect at Mar 31, 2016, 12:00 PM EDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2016, 2:56 PM EDT (18:56 UTC)
- In effect from
- Mar 31, 2016, 12:00 PM EDT
- Expired
- Apr 1, 2016, 9:12 AM EDT
- In force
- 21 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
424 WHUS71 KGYX 301856 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 256 PM EDT WED MAR 30 2016 ANZ150-152-310900- /O.CON.KGYX.SC.Y.0043.160330T2000Z-160331T1600Z/ /O.NEW.KGYX.GL.W.0023.160331T1600Z-160401T1000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- 256 PM EDT WED MAR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT THURSDAY... ...GALE WARNING IN EFFECT FROM NOON THURSDAY TO 6 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM NOON THURSDAY TO 6 AM EDT FRIDAY. * WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-310900- /O.EXB.KGYX.SC.Y.0043.160330T2000Z-160401T1000Z/ CASCO BAY- 256 PM EDT WED MAR 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT FRIDAY. * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ151-154-310900- /O.EXT.KGYX.SC.Y.0043.160330T2000Z-160401T1000Z/ PENOBSCOT BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 256 PM EDT WED MAR 30 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
219 WHUS71 KGYX 310728 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 328 AM EDT THU MAR 31 2016 ANZ150-152-312130- /O.CON.KGYX.SC.Y.0043.000000T0000Z-160331T1600Z/ /O.CON.KGYX.GL.W.0023.160331T1600Z-160401T1000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- 328 AM EDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 AM EDT FRIDAY... * WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-154-312130- /O.CON.KGYX.SC.Y.0043.000000T0000Z-160401T1000Z/ PENOBSCOT BAY-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 328 AM EDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
740 WHUS71 KGYX 311345 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 945 AM EDT THU MAR 31 2016 ANZ150-152-010345- /O.CAN.KGYX.SC.Y.0043.000000T0000Z-160331T1600Z/ /O.CON.KGYX.GL.W.0023.160331T1600Z-160401T1000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- 945 AM EDT THU MAR 31 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-154-010345- /O.CON.KGYX.SC.Y.0043.000000T0000Z-160401T1000Z/ PENOBSCOT BAY-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 945 AM EDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WINDS...SOUTH 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
894 WHUS71 KGYX 010333 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1133 PM EDT THU MAR 31 2016 ANZ150-152-011000- /O.CON.KGYX.GL.W.0023.000000T0000Z-160401T1000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- 1133 PM EDT THU MAR 31 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-154-011000- /O.CON.KGYX.SC.Y.0043.000000T0000Z-160401T1000Z/ PENOBSCOT BAY-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1133 PM EDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
763 WHUS71 KGYX 010736 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 336 AM EDT FRI APR 1 2016 ANZ150-152-011400- /O.EXT.KGYX.GL.W.0023.000000T0000Z-160401T1400Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- 336 AM EDT FRI APR 1 2016 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-154-011900- /O.EXT.KGYX.SC.Y.0043.000000T0000Z-160402T0000Z/ PENOBSCOT BAY-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 336 AM EDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
373 WHUS71 KGYX 011312 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 912 AM EDT FRI APR 1 2016 ANZ150-152-020000- /O.CAN.KGYX.GL.W.0023.000000T0000Z-160401T1400Z/ /O.EXA.KGYX.SC.Y.0043.000000T0000Z-160402T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- 912 AM EDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ151-153-154-020000- /O.CON.KGYX.SC.Y.0043.000000T0000Z-160402T0000Z/ PENOBSCOT BAY-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 912 AM EDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Mar 30, 9:48 AM EDT, 5 hours 8 minutes earlier.
Area forecast discussion, Mar 30, 9:48 AM EDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
948 AM EDT WED MAR 30 2016
.SYNOPSIS...
HIGH PRESSURE WILL CREST OVER THE REGION THIS MORNING BEFORE
SHIFTING OFFSHORE SOUTH OF NEW ENGLAND THIS AFTERNOON. HIGH
PRESSURE WILL HOLD OFFSHORE TONIGHT THROUGH THURSDAY. LOW PRESSURE
MOVING NORTHEAST OUT OF THE GREAT LAKES WILL DRIVE A COLD FRONT
TOWARD THE REGION THURSDAY NIGHT WHICH WILL SLOWLY CROSS THE
REGION ON FRIDAY. LOW PRESSURE WILL APPROACH FROM THE WEST
SATURDAY AND WILL RAPIDLY INTENSIFY AS IT MOVES EAST THROUGH
NORTHERN NEW ENGLAND SATURDAY NIGHT. A VERY STRONG NORTHWESTERLY
FLOW WILL SET UP IN THE WAKE OF DEPARTING LOW PRESSURE ON SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
945 AM UPDATE: QUIET DAY. SOME HIGH CLOUDS NOTED ACROSS THE AREA
OTHERWISE A MOSTLY SUNNY DAY WITH A RETURN SOUTHWEST FLOW
DEVELOPING WITH WARMER TEMPS IN THE AFTERNOON. MINOR ADJUSTMENTS
MAD ON HOURLY TEMPS BASED ON LATEST OBS.
PREVIOUS DISCUSSION:
RIDGE OF HIGH PRESSURE WILL CREST OVER THE REGION EARLY TODAY
BEFORE SLIDING OFFSHORE SOUTH OF NEW ENGLAND THIS AFTERNOON.
ASIDE FROM INCREASING HIGH CLOUDS...SHOULD SEE A MOSTLY SUNNY DAY
WITH HIGHS PUSHING WELL ABOVE NORMAL. READINGS THIS AFTERNOON WILL
TOP OUT IN THE MID 40S TO MID 50S NORTH AND IN THE MID 50S TO NEAR
60 SOUTH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
HIGH PRESSURE WILL HOLD OFF THE EAST COAST TONIGHT AND THURSDAY
KEEPING A MILD SOUTHWESTERLY FLOW IN PLACE OVER THE FORECAST AREA.
LOW PRESSURE MOVING NORTHEAST THROUGH THE GREAT LAKES WILL LIFT A
WARM FRONT INTO SOUTHERN CANADA OVERNIGHT AND THURSDAY RESULTING
IN VARIABLE HIGH CLOUDINESS ACROSS THE REGION. HAVE INCLUDED SOME
LOW CHANCE POPS IN FAR NORTHERN ZONES FOR LATE TONIGHT AND
THURSDAY...BUT EXPECT ANY SHOWERS TO BE LIGHT AND SPOTTY WITH MOST
ACTIVITY REMAINING NORTH OF THE BORDER. SHOULD SE A RELATIVELY
MILD NIGHT WITH LOWS IN THE MID 30S TO NEAR 40. HIGHS ON THURSDAY
WILL AGAIN PUSH WELL ABOVE NORMAL WITH MID 50S TO LOWER 60S NORTH
AND MID TO UPPER 60S SOUTH.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
LOOKING TOWARDS FRIDAY AND THE WEEKEND... A CUTOFF LOW OVER
HUDSON BAY WILL SLOWLY SHIFT EAST. AT THE SURFACE LOW PRESSURE
MOVING THROUGH THE OHIO VALLEY WILL LIFT NORTH OF NEW ENGLAND.
THIS WILL KEEP OUR REGION IN THE WARM SECTOR FRIDAY...WITH HIGH
TEMPERATURES WARMING INTO THE LOWER TO MID 60S MOST LOCATIONS.
WINDS WILL BE SLIGHTLY GUSTY AND FROM THE SW AND WEST.
RAIN SHOWERS WILL BE ONGOING OVER THE MOUNTAINS WHERE
OROGRAPHIC LIFT COMBINES WITH SHEARED OUT UPPER LEVEL ENERGY.
SHOWERS GRADUALLY INCREASE SPATIALLY THROUGHOUT THE DAY. QPF
AMOUNTS WILL VARY FROM AROUND HALF AN INCH TO NEAR AN INCH WITH
HIGHER AMOUNTS ALONG THE CANADIAN BORDER AND THE HIGHER PEAKS
WITH HIGH PRECIPITABLE WATER AMOUNTS IN PLACE. PRECIPITATION COMES
TO AN END FOR MOST AREAS FRIDAY NIGHT AS DRIER AIR WORKS IN FROM
THE SW. A COLD FRONTAL PASSAGE OCCURS FRIDAY NIGHT ALLOWING
COOLER AIR TO FILTER IN. SOME ADDITIONAL LIGHT RAIN OR SNOW
SHOWERS ARE POSSIBLE FRIDAY NIGHT OVER THE HIGHER TERRAIN.
THE WEEKEND'S WEATHER WILL HINGE ON THE PASSAGE OF ANOTHER SPOKE
OF SHORT WAVE ENERGY ROTATING AROUND THE UPPER LOW WHICH BY THEN
WILL OCCUPY MOST OF THE EASTERN CONUS. THE SYSTEM WILL BE
VERTICALLY STACKED AS THE UPPER LEVEL TROUGH AXIS SWINGS THROUGH
SUNDAY MORNING. SHOWERS WILL REDEVELOP SATURDAY EVENING AS THE
SURFACE LOW TRACKS NEAR THE SAINT LAWRENCE RIVER VALLEY.
RAIN WILL TRANSITION TO SNOW FROM NW TO SE AS THE COLDER AIR
ARRIVES. THIS FRONTAL PASSAGE WILL BRING STRONG WNW WINDS AS THE
WIND FIELDS THROUGHOUT THE ATMOSPHERIC LAYER BECOME PARALLEL
ALLOWING MORE WIND TO REACH THE GROUND.
TEMPERATURES ONLY REACH THE 40S AND 50S SATURDAY AHEAD OF THE
REINFORCING COLD AIRMASS. A RETURN TO 20S AND 30S FOR LOWS
IS EXPECTED SATURDAY NIGHT WITH HIGH TEMPERATURES SUNDAY ONLY
ABOUT 5-8 DEGREES WARMER THAN THE OVERNIGHT LOWS.
AS THE TROUGH DEPARTS LATE SUNDAY ADDITIONAL LIGHT SNOW SHOWERS
WILL BE POSSIBLE. WEAK CYCLONIC FLOW ALOFT MAY KEEP ISOLATED TO
SCATTERED SHOWERS IN THE FORECAST THROUGH MONDAY. GRADUALLY
DEEP TROUGHING REINSTATES ITSELF OVER THE EASTERN CONUS FOR NEXT
WEEK...MOST LIKELY BRINGING ANOTHER CHANCE FOR RAIN TUESDAY AS
COASTAL LOW PRESSURE PASSES BY OFFSHORE.
&&
.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM...VFR TONIGHT THROUGH THURSDAY.
LONG TERM...IFR OR MVFR CONDITIONS LIKELY FRIDAY ASSOCIATED WITH A
FRONTAL PASSAGE. AFTER A BRIEF BREAK CEILINGS WILL LOWER ONCE
AGAIN LATE SATURDAY INTO SUNDAY AS ANOTHER FRONT CROSSES THE AREA.
WSW WINDS WILL BE ESPECIALLY GUSTY LATE SATURDAY NIGHT INTO
SUNDAY.
&&
.MARINE...
SHORT TERM...WILL BE DROPPING SCA'S WITH THE MORNING PACKAGE AS
HIGH PRESSURE CONTINUES TO BUILD OVER THE REGION AND GRADIENT
RELAXES. HAVE ISSUED NEW SCA'S FOR INCREASING SOUTHWEST FLOW THIS
AFTERNOON...GOING INTO EFFECT AT 20Z THROUGH 16Z THURSDAY. GALES
WILL HAVE TO BE CONSIDERED FOR THURSDAY AFTERNOON.
LONG TERM...SEAS REMAIN HIGH THROUGH SUNDAY NIGHT FOR THE OUTER
WATERS...ALTHOUGH THERE MAY BE A BRIEF BREAK IN HIGH WAVES LATE
FRIDAY INTO SATURDAY MORNING. WINDS DIMINISH LATE FRIDAY BELOW SCA
CONDITIONS THROUGH EARLY SUNDAY WHEN WINDS PICK UP AGAIN. GALES
WILL BE NEEDED FOR THE OUTER WATERS AND PENOBSCOT BAY AND MOST
LIKELY CASCO BAY ON SUNDAY.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO NOON EDT
THURSDAY FOR ANZ150>152-154.
&&Hazardous weather outlook, Mar 30, 3:24 AM EDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 324 AM EDT WED MAR 30 2016 MEZ007>009-012>014-018>028-NHZ001>015-310730- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH- 324 AM EDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN ARCTIC COLD FRONT WILL MOVE THROUGH THE REGION ON SATURDAY NIGHT AND SUNDAY BRINGING SHARPLY COLDER TEMPERATURES...STRONG NORTHWESTERLY WINDS...AS WELL AS SNOW SHOWERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-310730- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 324 AM EDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIND GUSTS WILL APPROACH GALE FORCE THURSDAY AND THURSDAY NIGHT AS SOUTHWESTERLY WINDS STRENGTHEN AHEAD OF AN APPROACHING COLD FRONT. GALE FORCE WIND GUSTS WILL AGAIN BE POSSIBLE ON SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 3:43 AM EDT | Small Craft Advisory | GYX | 72 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.